Les conjectures de Langlands locales pour GL(n)
Journées arithmétiques - Metz, 1981, Astérisque no. 94  (1982), p. 67-85
@incollection{AST_1982__94__67_0,
     author = {Henniart, Guy},
     title = {Les conjectures de Langlands locales pour $GL(n)$},
     booktitle = {Journ\'ees arithm\'etiques - Metz, 1981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {94},
     year = {1982},
     pages = {67-85},
     zbl = {0504.12017},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1982__94__67_0}
}
Henniart, Guy. Les conjectures de Langlands locales pour $GL(n)$, in Journées arithmétiques - Metz, 1981, Astérisque, no. 94 (1982), pp. 67-85. http://www.numdam.org/item/AST_1982__94__67_0/

[Bo] A. Borel, Automorphic L-functions, in [Co], part 2, 27-62. | MR 546608 | Zbl 0412.10017

[C F] J. Tate, Fourier analysis in number fields and Hecke's zeta functions, in Algebraic Number Theory, éd. J. W. S. Cassels et A. Fröhlich, Academic Press, London (1967). | MR 217026

[Co] A. Borel et W. Casselman, ed. Automorphic forms, representations, and L-functions, P.S. P. M. 33, A. M. S., Providence (1979). | MR 546608 | Zbl 0403.00002

[Ct] P. Cartier, Représentations of 𝔓-adic groups : a survey, in [Co] part 1, 111-156. | MR 546593 | Zbl 0421.22010

[De] P. Deligne, Les constantes des équations fonctionnelles des fonctions L, in Modular functions of one variable II, L. N. n° 349, Springer (1973). | Article | MR 349635 | Zbl 0271.14011

[Dr] V. Drinfeld, Langlands' conjecture for GL(2) over functional fields, in Proceedings of the I. C. M. Helsinki (1978), 565-574. | MR 562656 | Zbl 0444.12004

[F1] Y. Flicher, Base change for GL(3), prepublication Columbia University, New York (1980).

[Ge J] S. Gelbart and H. Jacquet, A relation between automorphic representations of GL(2) and GL(3), Ann. Sci. E. N. S., t. 11, fasc. 4 (1978), 471-542. | MR 533066 | Zbl 0406.10022

[Ge] P. Gérardin, Cuspidal unramified series for central simple algebras over local fields, in [Co] part 1, 157-170. | MR 546594 | Zbl 0416.22019

[Go J] R. Godement and H. Jacquet, Zeta functions of simple algebras, L. N. 260, Springer (1972). | MR 342495 | Zbl 0244.12011

[He 1] G. Henniart, La conjecture de Langlands locale pour GL(3), mai 1981, in Séminaire de Théorie des Nombres de Paris (Sém. D. P. P. ) 1980-81, à paraître. | MR 743063 | Zbl 0497.12008

[He 2] G. Henniart, La conjecture de Langlands locale pour GL(3), a paraître. | Article | MR 743063 | Zbl 0497.12008

[Ja] H. Jacquet, Lettre à l'auteur, datée du 13 mars 1981.

[J L] H. Jacquet and R. P. Langlands, Automorphic forms on GL(2), L. N. n° 114, Springer Verlag (1971). | MR 401654 | Zbl 0236.12010

[JPS 1] H. Jacquet, I. Piatetski-Shapiro, J. Shalika, Hecke theory for GL(3), Ann. of Math. 109 (1979), 169-259.

[JPS 2] H. Jacquet, I. Piatetski-Shapiro, J. Shalika, Facteurs L et ϵ du groupe linéaire, C. R. A. S. Paris, t. 289 (1980), 59-61. | MR 549066 | Zbl 0448.10022

[JPS 3] H. Jacquet, I. Piatetski-Shapiro, J. Shalika, Facteurs L et ϵ du groupe linéaire : théorie archimédienne, C. R. A. S. Paris, t. 293 (1981), 13-17. | MR 633552 | Zbl 0478.22006

[JPS4] H. Jacquet, I. Piatetski-Shapiro, J. Shalika, Relèvement cubique non normal, C. R. A. S. Paris, t. 292 (1981), 567-571. | MR 615450 | Zbl 0475.12017

[Ku] Ph. Kutzko, The Langlands conjecture for GL(2) of a local field, Ann. of Math. 112 (1980), 381-412. | Article | MR 592296 | Zbl 0469.22013

[La] R. P. Langlands, Base change for GL(2), A. M. S. Study n° 96, Princeton (1980). | MR 574808 | Zbl 0444.22007

[Lu] G. Lusztig, Some remarks on the supercuspidal representations of p-adic semisimple groups, in [Co] part 1, 171-178. | MR 546595 | Zbl 0421.22009

[Ta] J. Tate, Number Theoretic backgroung, in [Co] part 2, 3-22. | MR 546607

[Tu 1] J. B. Tunnell, Report on the local Langlands conjecture for GL2, in [Co] part 2, 135-139. | MR 546614 | Zbl 0409.12026

[T U 2] J. B. Tunnell, Artin's conjecture for representations of octahedral type, B. A. M. S. vol. 5, n° 2 (1981), 173-175. | Article | MR 621884 | Zbl 0475.12016

[Ze 1] A. Zelevinsky, Induced representations of reductive 𝔓-adic groups II : an irreducible representations of GL(n), Ann. Sci. E. N. S. t. 3 (1980), 165-210. | MR 584084 | Zbl 0441.22014

[Ze 2] A. Zelevinsky, A p-adic analogue of the Kazhdan-Lusztig conjecture, Funct. Anal. and its appli., t. 15, vol. 2 (1980), (traduction de Funct. Anal. i. Eq. Pril., avril-juin 1981, 9-20). | MR 617466 | Zbl 0463.22013